MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART TD 65/18; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART TD 65/18; ICD LEAD
Model Number 359074
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
This lead was capped and replaced due to high impedances.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.The investigation will be re-opened should additional data become available.

Brand Name
LINOX SMART TD 65/18
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8438497
Report Number1028232-2019-01157
Device Sequence Number16701248
Product Code NVY
UDI-Device Identifier04035479100476
UDI-Public4035479100476
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model Number359074
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR